×

Found 254 Documents (Results 1–100)

Boundedness and compactness of the two-dimensional rectangular Hardy operator. (English. Russian original) Zbl 1518.47080

Dokl. Math. 106, No. 2, 361-365 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 506, 68-72 (2022).
MSC:  47G10 47B92 46E30
PDFBibTeX XMLCite
Full Text: DOI

The convergence of the Fourier-Jacobi series in weighted variable exponent Lebesgue spaces. (English) Zbl 1479.42009

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 205-227 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Bilinear weighted inequalities with two-dimensional operators. (English. Russian original) Zbl 1481.26018

Dokl. Math. 102, No. 2, 406-408 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 60-63 (2020).
MSC:  26D10 46E30
PDFBibTeX XMLCite
Full Text: DOI

Convergence of Fourier-Walsh double series in weighted \(L_{\mu}^{p}[0,1)^{2}\). (English) Zbl 1418.42043

Delgado, Julio (ed.) et al., Analysis and partial differential equations: perspectives from developing countries, Imperial College London, UK, 2016. Cham: Springer. Springer Proc. Math. Stat. 275, 109-136 (2019).
MSC:  42C10 43A15
PDFBibTeX XMLCite
Full Text: DOI

Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions. (English. Russian original) Zbl 1473.26033

Sib. Math. J. 59, No. 3, 505-522 (2018); translation from Sib. Mat. Zh. 59, No. 3, 639-658 (2018).
MSC:  26D15 41A17 46E30
PDFBibTeX XMLCite
Full Text: DOI

Representability of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones. (Represensibility of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones.) (English. Russian original) Zbl 1400.46021

St. Petersbg. Math. J. 29, No. 4, 545-574 (2018); translation from Algebra Anal. 29, No. 4, 1-44 (2017).
MSC:  46E30 46B42
PDFBibTeX XMLCite
Full Text: DOI

Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces. (English. Russian original) Zbl 1365.26022

Sb. Math. 207, No. 8, 1159-1186 (2016); translation from Mat. Sb. 207, No. 7, 135-162 (2016).
MSC:  26D15 47G10
PDFBibTeX XMLCite
Full Text: DOI arXiv

Boundedness of quasilinear integral operators on the cone of monotone functions. (English. Russian original) Zbl 1360.45012

Sib. Math. J. 57, No. 5, 884-904 (2016); translation from Sib. Mat. Zh. 57, No. 5, 1131-1155 (2016).
MSC:  45P05 26D15 47G10
PDFBibTeX XMLCite
Full Text: DOI

The weighted inequalities for a certain class of quasilinear integral operators on the cone of monotone functions. (English. Russian original) Zbl 1318.26047

Sib. Math. J. 55, No. 4, 745-767 (2014); translation from Sib. Mat. Zh. 55, No. 4, 912-936 (2014).
MSC:  26D15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field